Concerning Abelian-Regular Transitive Triple Systems

E.H. Moore

Mathematische Annalen (1898)

  • Volume: 50, page 225-240
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Moore, E.H.. "Concerning Abelian-Regular Transitive Triple Systems." Mathematische Annalen 50 (1898): 225-240. <>.

author = {Moore, E.H.},
journal = {Mathematische Annalen},
keywords = {Groups},
pages = {225-240},
title = {Concerning Abelian-Regular Transitive Triple Systems},
url = {},
volume = {50},
year = {1898},

AU - Moore, E.H.
TI - Concerning Abelian-Regular Transitive Triple Systems
JO - Mathematische Annalen
PY - 1898
VL - 50
SP - 225
EP - 240
KW - Groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.